Volume 24, Number 3

Articles in the Issue:

Review Article:
Congratulations To Academician Lin Qun On His 70th Birthday.
Congratulations To Academician Lin Qun On His 70th Birthday
J. Comp. Math., 24 (2006), pp. 225-226. Abstract
pdf
Full Article

Yinnian He, Jinchao Xu and Aihui Zhou
Local And Parallel Finite Element Algorithms For The Navier-Stokes Problem
J. Comp. Math., 24 (2006), pp. 227-238. Abstract
pdf
Full Article

Zhengfu Xu and Chi-Wang Shu
Anti-Diffusive Finite Difference WENO Methods For Shallow Water With Transport Of Pollutant
J. Comp. Math., 24 (2006), pp. 239-251. Abstract
pdf
Full Article

Zhong-hua Qiao, Zhi-lin Li and Tao Tang
A Finite Difference Scheme For Solving The Nonlinear Poisson-Boltzmann Equation Modeling Charged Spheres
J. Comp. Math., 24 (2006), pp. 252-264. Abstract
pdf
Full Article

Qiang Du and Liyong Zhu
Analysis Of A Mixed Finite Element Method For A Phase Field Bending Elasticity Model Of Vesicle Membrane Deformation
J. Comp. Math., 24 (2006), pp. 265-280. Abstract
pdf
Full Article

Zhang-xin Chen and Xi-jun Yu
Implementation Of Mixed Methods As Finite Difference Methods And Applications To Nonisothermal Multiphase Flow In Porous Media
J. Comp. Math., 24 (2006), pp. 281-294. Abstract
pdf
Full Article

Hou-de Han, Xiao-nan Wu and Zhen-li Xu
Artificial Boundary Method For Burgers' Equation Using Nonlinear Boundary Conditions
J. Comp. Math., 24 (2006), pp. 295-304. Abstract
pdf
Full Article

Jiachang Sun
Multivariate Fourier Transform Methods Over Simplex And Super-Simplex Domains
J. Comp. Math., 24 (2006), pp. 305-322. Abstract
pdf
Full Article

Ju-e Yang and De-hao Yu
Domain Decomposition With Nonmatching Grids For Exterior Transmission Problems via FEM And DTN Mapping
J. Comp. Math., 24 (2006), pp. 323-342. Abstract
pdf
Full Article

Hui-po Liu and Ning-ning Yan
Superconvergence And A Posteriori Error Estimates For Boundary Control Governed By Stokes Equations
J. Comp. Math., 24 (2006), pp. 343-356. Abstract
pdf
Full Article

Ya-xiang Yuan and Zhen-zhen Zheng
Disturbed Sparse Linear Equations Over The 0-1 Finite Field
J. Comp. Math., 24 (2006), pp. 357-364. Abstract
pdf
Full Article

Yun-qing Huang, Wei Li and Fang Su
Optimal Error Estimates Of The Partition Of Unity Method With Local Polynomial Approximation Spaces
J. Comp. Math., 24 (2006), pp. 365-372. Abstract
pdf
Full Article

Fang Liu and Aihui Zhou
Two-Scale Finite Element Discretizations For Partial Differential Equations
J. Comp. Math., 24 (2006), pp. 373-392. Abstract
pdf
Full Article

Zhiming Chen
Recent Advances Of Upscaling Methods For The Simulation Of Flow Transport Through Heterogeneous Porous Media
J. Comp. Math., 24 (2006), pp. 393-400. Abstract
pdf
Full Article

Hai-yan Jiang and Ping-wen Zhang
Model Analysis And Parameter Extraction For Mos Capacitor Including Quantum Mechanical Effects
J. Comp. Math., 24 (2006), pp. 401-411. Abstract
pdf
Full Article

Guang-wei Yuan and Xu-deng Hang
Acceleration Methods Of Nonlinear Iteration For Nonlinear Parabolic Equations
J. Comp. Math., 24 (2006), pp. 412-424. Abstract
pdf
Full Article

Ji-ming Yang and Yan-ping Chen
A Unified A Posteriori Error Analysis For Discontinuous Galerkin Approximations Of Reactive Transport Equations
J. Comp. Math., 24 (2006), pp. 425-434. Abstract
pdf
Full Article

Xue-cheng Tai and Chang-hui Yao
Image Segmentation By Piecewise Constant Mumford-Shah Model Without Estimating The Constants
J. Comp. Math., 24 (2006), pp. 435-443. Abstract
pdf
Full Article

Shuang-hu Wang
Calculation Of Nambu Mechanics
J. Comp. Math., 24 (2006), pp. 444-450. Abstract
pdf
Full Article